# SDR DALA2022040602372

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - BENT INTERNAL STRUCTURE CROSS BEAM LOCATED AT FR 27 BTW STR 38L TO STR 38R IN FWD CARGO. CORRECTIVE ACTION: REPLACED CROSS BEAM LOCATED AT FR 27 BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11(2184672)
